Discussions By Condition: Brain conditions

? if medicacion causing tourette tics

Posted In: Brain conditions 2 Replies
  • Posted By: Anonymous
  • February 20, 2007
  • 11:41 PM

my son has severe ADHD and anger disgression promlems we've noticed that on a dosage that he takes for his anger and the only dosage that controls it has caused him to have excessive blinking and squinting when he talks and watches tv. we noticed it before when he first started taking meds then it went away when the dosage went up now that the dosage is lowered we hav noticed it again

Reply Flag this Discussion

2 Replies:

  • Yes, some stimulants for ADHD can aggravate an underlying tic tendency.
    Anonymous 42,789 Replies
    • February 28, 2007
    • 02:43 AM
    • 0
    Flag this Response
  • Hi, my son was misdiagnosed with ADHD and ODD. He is Bi-Polar with an undeterminable tic disorder. You may want to have him rediagnosed. We found Haldol and Cogentin to work wonders. Good Luck to you. :-)
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?